# SDR 2001UALA02341

- Difficulty date: November 9, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 28,850 hours, 21,692 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM T-CAP STATION 951 CORRODED BEYOND LIMITS BETWEEN RBL 24 AND RBL 30. MAJOR REPAIR ACCOMPLISHED,  FABRICATED NEW T-CAP AND STRAPS INSTALLED.
